# SDR UALA2009110403421

- Difficulty date: November 2, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 67,930 hours, 19,530 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: 141T480013
- Part serial: 481
- Condition: Arced
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AND INITIAL CRUISE GOT ELECTRICAL-ACRID SMELL IN COCKPIT. SUPPLEMENTAL DATA UPDATE FOUND THE CAPT'S WINDOW ARCING CAUSING THE PROBLEM. CAPT NR 1 WINDOW HAS A LOOSE POWER TERMINAL CONNECTION CAUSING ARCING AND BURN RESIDUE ON WINDOW. REPLACED WINDOW AND TERMINAL.NEEDS FINAL TORQUE AFTER 8AM. FINAL TORQUE ACCOMPLISHED.
